# SDR SWAA2024061484572

- Difficulty date: May 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16' FROM FRONT SPAR; I/B ROW. LENGTH OF CRACK: 1'. CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16' FROM FRONT SPAR I/B ROW. LENGTH OF CRACK: 1'.<[01] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[02] SUMMARY REMOVED PAINT ON AREA FOR ACCESS REPAIR AS PER REF B/737 AMM 51-21-11-150-801. REMOVED PANEL #341BZ FOR ACCESS REPAIR AS PER REF B/737SRM 51-40-02-0G-0. REMOVED CRACK AT RIGHT H/STAB LOWER SKIN AT STA 193.90 AS PER REF B/737 SRM 55-10-01-2R-11 REPAIR 11. LOCATE AND DRILL AREA LOWER SIKIN AND REPAIR PART FABRICATED PARTS : DOUBLER 2024-T3 CLAD 0.080' PO#1763714 AND FILLER 2024 T-3 0.063 PO#1735552.PERFORMED ON CUT EDGE OF INITIAL PARTS FOUND SURFACE SMOOTHNESS 63 MICROINCHES RA AND MAKE ON CUT OF REPAIR PARTS AND INITIAL PARTS HAVE SURFACE SMOOTHNESS OF 125 MICROINCHES OF 125 RA AS PER REF B/737 SRM55-10-01-2R-11 REPAIR 11.USED TOOL B/C 1718555 NO DUE DATE. TREATED AND PRIMED AREA LOWER SKIN REPAIR AND REPAIR PARTS AS PER REF B/737 AMM 51-21-41-370-803. INSTALLED FILLER WASHERS ON REPAIR AREA PER B737-700 SRM 55-10-01-2R-11. INSTALLED REPAIR PARTS ON REWORKED AREA PER B737-700 SRM 55-10-01-2R-11 AND SRM 51-40-02-0G-0
